# SDR QXEA2013050100872

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 2,434 hours, 2,570 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR PANEL BY RT EMERGENCY EXIT COMING LOOSE.  RELOCATED BUMPER PADS IAW WO 151207 MX 6-25-706. RETURNED TO SERVICE.
